PEXSI- : a Green’s function embedding method for Kohn–Sham density functional theory
Publication
, Journal Article
Li, X; Lin, L; Lu, J
Published in: Annals of Mathematical Sciences and Applications
2018
Duke Scholars
Published In
Annals of Mathematical Sciences and Applications
DOI
EISSN
2380-2898
ISSN
2380-288X
Publication Date
2018
Volume
3
Issue
2
Start / End Page
441 / 472
Publisher
International Press of Boston
Citation
APA
Chicago
ICMJE
MLA
NLM
Li, X., Lin, L., & Lu, J. (2018). PEXSI- : a Green’s function embedding method for Kohn–Sham density functional theory. Annals of Mathematical Sciences and Applications, 3(2), 441–472. https://doi.org/10.4310/amsa.2018.v3.n2.a3
Published In
Annals of Mathematical Sciences and Applications
DOI
EISSN
2380-2898
ISSN
2380-288X
Publication Date
2018
Volume
3
Issue
2
Start / End Page
441 / 472
Publisher
International Press of Boston